# SDR GUUA95752032710A

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 26,787 hours, 32 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED AIRSTAIR DOOR CABLE TENSIONS AT 20 LBS. READJUSTED FWD AND AFT AIRSTAIR DOOR CABLE TENSIONS. OPS CHECK GOOD.
